Alert archive / Wisconsin / Wind Chill Advisories in 2024
Wind Chill Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 14, 2024, 9:41 AM CST for 9 counties in Wisconsin. It took effect at Jan 14, 2024, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2024, 9:41 AM CST (15:41 UTC)
- In effect from
- Jan 14, 2024, 6:00 PM CST
- Expired
- Jan 15, 2024, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
315 WWUS43 KGRB 141541 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 941 AM CST Sun Jan 14 2024 ...DANGEROUS WIND CHILLS EXPECTED ACROSS ALL OF NORTHEAST WISCONSIN THROUGH MONDAY MORNING... .Cold temperatures and gusty winds will cause wind chills to fall to 20 to 30 below zero through Monday morning. WIZ022-038>040-048>050-073-074-150000- /O.NEW.KGRB.WC.Y.0002.240115T0000Z-240115T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Manitowoc, Chilton, Brillion, Sturgeon Bay, Peshtigo, Kewaunee, Sister Bay, Sobieski, New Holstein, Pensaukee, Harmony, Two Rivers, Neenah, Oshkosh, Little Suamico, Middle Inlet, Porterfield, Loomis, Crivitz, Luxemburg, Green Bay, High Falls Reservoir, Brookside, Menasha, Fish Creek, Appleton, and Oconto 941 AM CST Sun Jan 14 2024 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Very cold wind chills of 20 to 30 below zero expected. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette, and Southern Oconto Counties. * WHEN...From 6 PM this evening to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ005-010>013-018>021-030-031-035>037-045-150000- /O.EXT.KGRB.WC.Y.0001.000000T0000Z-240115T1800Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage-Waupaca-Waushara- Including the cities of Niagara, Marshfield, Wausau, Commonwealth, Tomahawk, Waupaca, Merrill, Neopit, Shawano, Rhinelander, Lac Du Flambeau, Antigo, Aurora, Crandon, Eagle River, Keshena, Lakewood, Mountain, New London, Plover, Spread Eagle, Wausaukee, Wisconsin Rapids, Clintonville, Stevens Point, Wautoma, Townsend, and Redgranite 941 AM CST Sun Jan 14 2024 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Very cold wind chills of 20 to 30 below zero expected. * WHERE...Portions of central, north central, and northeast Wisconsin. * WHEN...Until noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
4 follow-up statements
341 WWUS43 KGRB 142338 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 538 PM CST Sun Jan 14 2024 ...DANGEROUS WIND CHILLS EXPECTED ACROSS ALL OF NORTHEAST WISCONSIN THROUGH MONDAY MORNING... .Cold temperatures and gusty winds will cause wind chills to fall to 20 to 30 below zero through Monday morning. WIZ005-010>013-018>021-030-031-035>037-045-150800- /O.CON.KGRB.WC.Y.0001.000000T0000Z-240115T1800Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage-Waupaca-Waushara- Including the cities of Commonwealth, Spread Eagle, Wautoma, Waupaca, Wausau, Aurora, Redgranite, Lac Du Flambeau, Plover, Tomahawk, Neopit, Clintonville, Eagle River, Keshena, Merrill, Antigo, Marshfield, New London, Townsend, Shawano, Lakewood, Niagara, Rhinelander, Wisconsin Rapids, Crandon, Wausaukee, Mountain, and Stevens Point 538 PM CST Sun Jan 14 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero expected. * WHERE...Portions of central, north central, and northeast Wisconsin. * WHEN...Until noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ022-038>040-048>050-073-074-150800- /O.CON.KGRB.WC.Y.0002.240115T0000Z-240115T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Porterfield, Harmony, Neenah, Brookside, Luxemburg, Chilton, Green Bay, Little Suamico, Middle Inlet, New Holstein, Oconto, Peshtigo, Menasha, Sister Bay, High Falls Reservoir, Fish Creek, Kewaunee, Appleton, Oshkosh, Loomis, Pensaukee, Two Rivers, Crivitz, Brillion, Manitowoc, Sturgeon Bay, and Sobieski 538 PM CST Sun Jan 14 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Very cold wind chills of 20 to 30 below zero expected. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...Until noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
130 WWUS43 KGRB 150737 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 137 AM CST Mon Jan 15 2024 ...DANGEROUS WIND CHILLS EXPECTED ACROSS ALL OF NORTHEAST WISCONSIN THROUGH MONDAY MORNING... .Cold temperatures and gusty winds will cause wind chills to fall to 20 to 30 below zero through Monday morning. WIZ005-010>013-018>021-030-031-035>037-045-151800- /O.CON.KGRB.WC.Y.0001.000000T0000Z-240115T1800Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage-Waupaca-Waushara- Including the cities of Keshena, Shawano, Eagle River, Tomahawk, Aurora, Lakewood, Wisconsin Rapids, Wausau, Wautoma, Waupaca, New London, Lac Du Flambeau, Clintonville, Commonwealth, Niagara, Plover, Spread Eagle, Neopit, Wausaukee, Antigo, Redgranite, Townsend, Mountain, Crandon, Rhinelander, Marshfield, Stevens Point, and Merrill 137 AM CST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Portions of central, north central, and northeast Wisconsin. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ022-038>040-048>050-073-074-151800- /O.CON.KGRB.WC.Y.0002.000000T0000Z-240115T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Brookside, Menasha, Harmony, Chilton, High Falls Reservoir, Luxemburg, Brillion, Loomis, Little Suamico, Kewaunee, Fish Creek, Sturgeon Bay, Oshkosh, Crivitz, Middle Inlet, Appleton, Two Rivers, Manitowoc, New Holstein, Sister Bay, Porterfield, Green Bay, Neenah, Pensaukee, Oconto, Sobieski, and Peshtigo 137 AM CST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
910 WWUS43 KGRB 150959 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 359 AM CST Mon Jan 15 2024 WIZ005-010>013-018>021-030-031-035>037-045-151900- /O.NEW.KGRB.WC.Y.0003.240116T0000Z-240116T1800Z/ /O.CON.KGRB.WC.Y.0001.000000T0000Z-240115T1800Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage-Waupaca-Waushara- Including the cities of Keshena, Shawano, Eagle River, Tomahawk, Aurora, Lakewood, Wisconsin Rapids, Wausau, Wautoma, Waupaca, New London, Lac Du Flambeau, Clintonville, Commonwealth, Niagara, Plover, Spread Eagle, Neopit, Wausaukee, Antigo, Redgranite, Townsend, Mountain, Crandon, Rhinelander, Marshfield, Stevens Point, and Merrill 359 AM CST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Portions of central, north central, and northeast Wisconsin. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from 6 PM this evening to noon CST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ022-038>040-048>050-073-074-151900- /O.NEW.KGRB.WC.Y.0003.240116T0000Z-240116T1800Z/ /O.CON.KGRB.WC.Y.0002.000000T0000Z-240115T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Brookside, Menasha, Harmony, Chilton, High Falls Reservoir, Luxemburg, Brillion, Loomis, Little Suamico, Kewaunee, Fish Creek, Sturgeon Bay, Oshkosh, Crivitz, Middle Inlet, Appleton, Two Rivers, Manitowoc, New Holstein, Sister Bay, Porterfield, Green Bay, Neenah, Pensaukee, Oconto, Sobieski, and Peshtigo 359 AM CST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...Very cold wind chills. Wind chills of 20 to 30 below zero. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from 6 PM this evening to noon CST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
551 WWUS43 KGRB 151753 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1153 AM CST Mon Jan 15 2024 WIZ005-010>013-018>021-030-031-035>037-045-160500- /O.EXP.KGRB.WC.Y.0001.000000T0000Z-240115T1800Z/ /O.CON.KGRB.WC.Y.0003.240116T0000Z-240116T1800Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage-Waupaca-Waushara- Including the cities of Crandon, Aurora, Niagara, Wautoma, Commonwealth, Redgranite, Neopit, Clintonville, Rhinelander, Wausau, Lakewood, New London, Merrill, Spread Eagle, Tomahawk, Stevens Point, Keshena, Wausaukee, Shawano, Mountain, Wisconsin Rapids, Plover, Eagle River, Lac Du Flambeau, Townsend, Waupaca, Antigo, and Marshfield 1153 AM CST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills from 20 to 30 below zero. * WHERE...Portions of central, north central, and northeast Wisconsin. * WHEN...From 6 PM this evening to noon CST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ022-038>040-048>050-073-074-160500- /O.EXP.KGRB.WC.Y.0002.000000T0000Z-240115T1800Z/ /O.CON.KGRB.WC.Y.0003.240116T0000Z-240116T1800Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of New Holstein, Neenah, Chilton, Crivitz, Oshkosh, Kewaunee, Luxemburg, Sister Bay, Two Rivers, Middle Inlet, Brookside, Fish Creek, Menasha, Harmony, Peshtigo, Green Bay, Sturgeon Bay, Oconto, Brillion, Sobieski, Appleton, Porterfield, High Falls Reservoir, Manitowoc, Loomis, Little Suamico, and Pensaukee 1153 AM CST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills from 20 to 30 below zero. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Door, Kewaunee, Outagamie, Southern Marinette County, and Southern Oconto County Counties. * WHEN...From 6 PM this evening to noon CST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information, visit us at http://www.weather.gov/GreenBay MPC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 9:36 AM CST, 5 minutes earlier. Its key messages:
- Confidence remains high for a prolonged period of much colder air to impact the region through the week. Wind chills will become dangerously cold each morning through Thursday morning, likely warranting wind chill headlines at times. A Wind Chill Advisory has been extended through 12 PM Monday for areas west of the Fox Valley. For the Fox Valley, lakeshore, and bayshore a Wind Chill Advisory has been issued from 6 PM this evening through 12 PM Monday. Additional headlines likely in subsequent periods.
- The much colder air will also increase the potential for ice jamming on area rivers.
Area forecast discussion, Jan 14, 9:36 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 936 AM CST Sun Jan 14 2024 New Information added to update section and key messages .UPDATE... Issued at 934 AM CST Sun Jan 14 2024 Gusty winds and cold temperatures are keeping wind chill values around or colder than 20 below zero across the current Wind Chill Advisory area. Although temperatures will warm a few degrees this afternoon, winds will still remain gusty with probabilities of maintaining Wind Chill Advisory criteria around 50%. Cold wind chill values are again expected tonight across this region with values reaching 30 below zero at times through Monday morning with probabilities of dropping to 20 below or colder pegged at 80 to 100%. Given the window for getting above Wind Chill Advisory criteria will likely only be a few hours this afternoon, will extend the Wind Chill Advisory through Monday morning for central and north-central Wisconsin. Further east across the Fox Valley, lakeshore, and bayshore wind chill values have approached or hit 20 below zero at times this morning. However, with afternoon temperatures expected to rise a few degrees these areas should stay above criteria through the afternoon hours. Temperatures this evening will plummet with sunset as west winds gust to 10 to 20 mph at times. This will push wind chill values down into the 20s below zero from this evening through Monday morning across much of this area. The main exception will probably be much of the Door Peninsula; however, the southern portion of Door County is forecast to reach criteria. Despite the warmer portions of Door County, will include them in any headline decision since values will still be close. Models show the probability of hitting or exceeding Wind Chill Advisory criteria for the Fox Valley, lakeshore, and bayshore counties as high as 70 to 90% at times tonight; therefore will issue a Wind Chill Advisory for these areas from 6 pm through noon on Monday. && .KEY MESSAGES... - Confidence remains high for a prolonged period of much colder air to impact the region through the week. Wind chills will become dangerously cold each morning through Thursday morning, likely warranting wind chill headlines at times. A Wind Chill Advisory has been extended through 12 PM Monday for areas west of the Fox Valley. For the Fox Valley, lakeshore, and bayshore a Wind Chill Advisory has been issued from 6 PM this evening through 12 PM Monday. Additional headlines likely in subsequent periods. - The much colder air will also increase the potential for ice jamming on area rivers. && .DISCUSSION... Issued at 443 AM CST Sun Jan 14 2024 Short Term...Today...Tonight...and Monday Large-scale pattern over the central and northern CONUS dominated by large polar vortex near Hudson Bay and strong semi-zonal flow over the central United States. The western Great Lakes will remain on the northern periphery of the strong westerly jet stream through Monday. Near the surface, strong pressure gradient will persist over the Great Lakes region that is positioned between strong low pressure over Hudson Bay and strong high pressure ridging extending from the northern Rockies southeast into the mid-mississippi valley. The unfettered strong northwesterly flow from central Canada will continue to usher in the coldest airmass of the winter season, with much below temperatures expected to start the upcoming work week. Satellite imagery reveals lots of cloud cover across the entire region within a broad E-W orientated trough axis extending across the Great Lakes region. This features has allowed a bit more of a tempered lake-modified north-northwesterly boundary layer flow across Upper Michigan and the northern third of Wisconsin. Meanwhile to the south of the trough axis, across Iowa and southern Wisconsin a stronger and very cold westerly flow has brought bitterly cold airmass into that region. The GRB forecast area currently resides in a strong thermal gradient which will create a bit of a challenge to forecast temperatures and windchills for today and tonight. Current surface observations show that the arctic airmass is continuing to some headway into the western portion of the forecast area where surface temperatures have finally fallen below zero mainly west of I39. Wind chill readings have also dropped into the -20 to -25 degree range within the last couple of hours. With strong CAA continuing, do not expect daytime temperatures to rebound much from current readings. Thus, current Wind Chill Advisory until 18Z still looks good, especially for central Wisconsin where windchills will likely flirt with the -20F threshold all day. Overnight, the entire forecast area will be more entrenched in the arctic airmass with brisk WNW winds persisting, thus expect Wind Chill Advisories once again for most of the forecast area. Will let the upcoming day-shift decide on how to best handle the Wind Chill Advisories going forward, including whether or not to extend the advisory further east to include the Fox Valley and Lakeshore counties tonight into Monday. Will be colder on Monday with daytime highs ranging from the single digits above zero near Lake Michigan to the single digits below zero west of the Fox Valley. With west winds forecast in the 10 to 20 mph range on Monday, most areas immediately away from the Lake Michigan will be flirting with wind chills in the -20 to -25 degree range. Long Term...Monday Night Through Saturday Temperatures...The bitterly cold temperatures are expected to remain in place through the end of this week as arctic air continues to circulate around an upper-level low located to the northeast of the region. The coldest of the air will be over the forecast area Monday night through Tuesday, with Tuesday morning lows ranging from around -10 to -5 degrees, and Tuesday's highs ranging from around 0 to 5 degrees. High temperatures will increase slightly through the remainder of the week with values mainly in the 10s each day. Low temperatures will also see a small increase with values mainly ranging from -5 to 0 degrees. In addition to the bitterly cold air temperatures, any wind will cause dangerously cold wind chills, especially for the overnight/morning time frame. Therefore, confidence remains high for additional wind chill headlines to be issued. Precipitation...Due to the northwest flow from the nearby upper- level low, small chances for light lake-effect snow showers are possible in far north-central WI throughout this forecast period. Mainly dry conditions are anticipated for the remainder of the forecast area as there are little to no impactful impulses progged to move through the area. && .AVIATION...for 12Z TAF Issuance Issued at 624 AM CST Sun Jan 14 2024 Broad cyclonic flow over the western Great Lakes will keep at least broken clouds across the forecast area through most of the TAF period. A few snow showers or flurries will be seen from time to time today mainly across far northern and northeast Wiscosnin due to lake enhancement off Lake Superior. Ceilings will generally be in the high MVFR category at RHI and perhaps at AUW otherwise mostly VFR conditions expected through the TAF period. Westerly winds will continue in the 10 to 20 kt range with a few gusts to 25 kts on Sunday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until noon CST Monday for WIZ005-010>013- 018>021-030-031-035>037-045. Wind Chill Advisory from 6 PM this evening to noon CST Monday for WIZ022-038>040-048>050-073-074. && UPDATE.........Kurimski DISCUSSION.....ESB/Kruk AVIATION.......ESB
Hazardous weather outlook, Jan 14, 5:04 AM CST, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 504 AM CST Sun Jan 14 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151115- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 504 AM CST Sun Jan 14 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Much colder temperatures are expected across the region. Wind chills of 15 to 25 below zero are possible, with the coldest temperatures west of the Fox Valley. A Wind Chill Advisory remains in effect for central and north-central Wisconsin through noon today. .DAYS TWO THROUGH SEVEN...Monday through Saturday Bitterly cold wind chills will continue each morning from Monday through Thursday, possibly warranting additional wind chill headlines. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-151115- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 504 AM CST Sun Jan 14 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The potential for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The potential for widespread hazardous weather is low. ESB/Kruk
Nearby
Wind Chill Advisories in Wisconsin, 2024Every wind chill advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.